# SDR GTIA2023110337592

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,890 hours, 4,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESENDING THROUGH 8,500FT, WE OBSERVED A STRONG MUSTY SMELL IN THE COCKPIT. I TURNED PACK 1 OFF AND THE SMELL DISSIPATED.-PERFORMED TSM 05-50-00-810-831-A. FOUND PACK 1 TO BE SOURCE OF FUME EVENT. SEE LP 3338716-2 FOR DEFERRAL.
